# SDR CA070601002

- Difficulty date: May 31, 2007
- Submitted: July 3, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 6,118 hours, 4,782 cycles
- Engine: Ge CF343B1
- System (JASC): 2420 · AC Generation System
- Part: Adg
- Part number: 820465
- Condition: Deployed
- Part time: 6,118 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ADG DEPLOYED AS THE LANDING GEAR WAS SELECTED UP.  THE FLIGHT RETURNED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOOTING WAS CARRIED OUT AND THE ADG AUTO DEPLOY CONTROLLER WAS REPLACED AND TESTED SERVICEABLE. THE ADG WAS INSPECTED VISUALLY IAW MFG AND IS TO HAVE FLUORESCENT PENETRANT CARRIED OUT WITHIN 3 CALENDAR DAYS.  (TC NR 20070601002)
